Information About Acetylcysteine
Acetylcysteine 200mg (20%) Inh Soln
Inh Soln aka Acetylcysteine 200 mg is primarily used to clear the mucus in the lungs to help ease breathing. It is a great drug to make the mucus thin and runny and unblock the airways that were previously blocked due to diseases such as emphysema, Bronchitis, pneumonia, cystic fibrosis, etc. 200mg Acetylcysteine clears lungs when inhaled through the mouth.
In case of taken through the mouth, its function is to protect the liver from damage due to an acetaminophen overdose.
Buy Acetylcysteine from Canada Pharmacy to get low-cost, high-quality medicines.
The key ingredients for Inh Soln are edetate disodium, sodium hydroxide, and sterile water.
For lung treatment, you need to inhale it through the mouth according to the method as shown by your doctor. You may also use a nebulizer for this purpose, however, be mindful not to mix Acetylcysteine with other inhaled medications.
If you’re taking the medication through the mouth, take it in the exact dosage as prescribed by your doctor. It is usually mixed with another liquid such as a juice or cola to overcome the risk of nausea and vomiting. In case you vomit, there might be a need to take another dose.
Care should be taken while using this medicine.
- Breathing in the medicine may have a slight but noticeable odor, but it soon goes away.
- If you choose to use a face mask, you might feel stickiness on the face after use. Wash face with water to get rid of it.
- For taking the medicine with a drink, make sure to finish it within 1 hour of mixing it.
- In case you vomit within an hour of taking the medication, tell your doctor as there might be a need for another dose.
- Tell your doctor immediately if you notice allergic reactions or if the condition doesn’t improve and simply worsens.
Although not very serious, possible side effects may include:
- Mouth sores
- Runny nose
- Abdominal pain
- Chest pain
- Black stool
- Breathing issues
Product Code: 297
What is a Generic Drug?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.